PROMOTING ACCESS TO AFRICAN RESEARCH

Journal of the Nigerian Association of Mathematical Physics

Log in or Register to get access to full text downloads.

Remember me or Register



DOWNLOAD FULL TEXT Open Access  DOWNLOAD FULL TEXT Subscription or Fee Access

Some topolocial properties of a random subset of Lebesgue measure zero

AC Okoroafor

Abstract




The set of fast points associated with the process Y(s) = inf
&ldet;x(t)

&rdet;
t≥ 8 z
)
where x(t) is a standard Brownian motion, is considered. This random subset of exceptional time set is shown to be everywhere dense of the second category and has the cardinality of the continuum.

Journal of the Nigerian Association of Mathematical Physics Vol. 9 2005: pp. 57-60



http://dx.doi.org/10.4314/jonamp.v9i1.40033
AJOL African Journals Online